# SDR A6WA201643475

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877911
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK, LBL 9, FS 559.00+90 HAS CORROSION.  FABRICATED NEW CARGO TIE DOWN TRACK AT FS F59.00+90 & LBL 9 IAW REO 601R-53-00-485.
